Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Kai SCHNEIDER
|Number||Authors, Title and Details|
Raimund BÜRGER, Ricardo RUIZ-BAIER, Kai SCHNEIDER, Hector TORRES: A multiresolution method for the simulation of sedimentation in inclined channels. International Journal of Numerical Analysis and Modeling, vol. 9, 3, pp. 479-504, (2012).
Mostafa BENDAHMANE, Raimund BÜRGER, Ricardo RUIZ-BAIER, Kai SCHNEIDER: Adaptive multiresolution schemes with local time stepping for two-dimensional degenerate reaction-diffusion systems. Applied Numerical Mathematics, vol. 59, 7, pp. 1668-1692, (2009)